# SDR QXEA2022051700198

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 7,415 hours, 4,516 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Part number: 421028LG00
- Part serial: T926816810
- Condition: Inoperative
- Location: Zone 200
- Part time: 10,497 hours, 6,488 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT B REPORTS SMELL OF BURNING  IN AFT INBD COFFEE   POT. REMOVED FROM SERVICE. R/R AFT INBOARD COFFEEMAKER IAW E175 AMM 25-37-03-000-801-A/400-801-A OPS CK GOOD IAW E175 AMM 25-37-03-710-801-A PLACARDS ARE REMOVED C/B RESET THIS CLEARS DEFECT 959151. AIRCRAFT RETURNED TO SERVICE.
